# SDR AALA20181002011

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 4,297 hours, 1,618 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR PRESSURE LOW. MAINTENANCE SERVICED DOOR TO PROPER PRESSURE PER AMM 52-20-00.
